Journal Article

The Foundations of Mathematics in the Theory of Sets

Roy T. Cook

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 54, issue 2, pages 347-352
Published in print June 2003 | ISSN: 0007-0882
Published online June 2003 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/54.2.347
The Foundations of Mathematics in the Theory of Sets

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.